# SDR 65790

- Difficulty date: October 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 15,579 hours, 23,916 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98161H7878
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED WINDSHIELD P/N 10138402521 S/N 98161H7878.
